# SDR HEEA0010533

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Pump
- Part number: 406340100101
- Condition: Seal Leak
- Location: Xmsn
- Part time: 604 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION OIL PUMP SEAL LEAKING.  HOUSING BROKEN UPON REMOVAL.
